# SDR AALA006057

- Difficulty date: March 27, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK HAS COME OFF OF R-1 (FWD GALLEY) DOOR.  SECURED HARD PACK QUICK RELEASE MECH.  SLIDE PACK OK FOR SERVICE.  (M)
